Texas, 2023Excessive Heat and Heat in Texas, August 6 to 10, 2023
August 6 to 10, 2023 · NWS CRP · 44 events in 11 counties and zones
Upper level ridge moved over south Texas toward the end of the Dog Days of August. This led to dangerous to excessive heat conditions across the Coastal Bend, Victoria Crossroads and western Brush Country.
Every event with a place to put it; 44 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 44
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Upper level ridge moved over south Texas toward the end of the Dog Days of August. This led to dangerous to excessive heat conditions across the Coastal Bend, Victoria Crossroads and western Brush Country. Excessive heat conditions occurred over the inland Coastal Bend where heat index values rose above 120 degrees from the 7th through the 10th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Aug 6, 5:25 AM CST, 6 hours 35 minutes earlier.
Area forecast discussion, Aug 6, 5:25 AM CST, 6 hours 35 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
625 AM CDT Sun Aug 6 2023
...New AVIATION...
.SHORT TERM...
(Today through Monday)
Issued at 341 AM CDT Sun Aug 6 2023
Key Messages:
- Dangerous and oppressive heat continues.
- Elevated Fire Weather concerns are possible across the Brush
Country and southern Coastal Plains this afternoon.
Not much change in overall weather pattern with a strong mid/upper
level high pressure continuing to meander across the southern
plains, which will maintain the oppressive heat across S TX.
The combination of very humid conditions and very hot temperatures
will produce oppressive heat across the region. Although the
humidity across the western areas will be much lower, the ambient
temperatures will still lead to dangerous heat. An Excessive Heat
Warning is in effect for McMullen, Live Oak, Duval, Jim Wells and
inland portions of Kleberg, Nueces and San Patricio counties today
from Noon to 8 PM today. A Heat Advisory is in effect for the
remainder of S TX including the islands.
The inland Coastal Bend and eastern Brush Country are the most
likely to exceed a 115 degree heat index for several hours with some
areas possibly reaching a 120 degree heat index. The remainder of S
TX is expected to see heat indices up to 114 degrees. A few areas in
the Advised areas may briefly exceed a 115 degree heat index, but
should be short lived.
The minimum relative humidity across the inland Coastal Plains and
the Brush Country are forecast to range between 20-35 percent this
afternoon into early evening. A majority of S TX is dry to
critically dry. The combination of breezy south to southeast winds
and dry fuels/vegetation could lead to elevated fire weather
conditions this afternoon into early evening.
&&
.LONG TERM...
(Monday night through next Saturday)
Issued at 341 AM CDT Sun Aug 6 2023
Key Messages:
- Dangerous heat will continue through next week.
- Elevated Fire Weather conditions are possible each afternoon,
particularly Tuesday through Thursday.
Upper-level high pressure is expected to remain over South Texas
throughout the long term. By mid to late week next week, an upper
level ridge is expected to build into the Southern Plains which
could increase subsidence and promote slightly warmer temperatures.
Widespread dangerous heat indices are expected to return next week,
with the likelihood of daily Heat Advisories and possibility of
Excessive Heat Warnings. The Weather Prediction Center (WPC)
currently shows a 70-90% chance of heat index values reaching or
exceeding 110 degrees (Heat Advisory conditions) and a 55-70% of
temperatures reaching or exceeding 115 degrees (Excessive Heat
Warning conditions). With the extreme heat indices returning and the
prolonged heat exposure thus far, there is high confidence on a high
risk of heat related illness next week. Please continue to practice
and promote heat safety and look before you lock your car!
In addition to the heat, there is increasing concern about the
potential for elevated fire weather conditions favorable for fire
spread, particularly across the Coastal Plains every afternoon from
Tuesday through Thursday. The ECMWF Extreme Forecast Index continues
to indicate that unusually dry and windy conditions are likely on
Tuesday through Thursday. The GEFS output also indicates a medium to
high likelihood of the HDWI exceeding the 95th percentile of
climatology. This means that less than 5 percent of days have
conditions more favorable for fire spread compared to the GEFS
forecasts for Tuesday through Thursday. Additionally, fuels across
South Texas is approaching record dry levels for the month of August
based on the ERC. Per the Southern Area Coordination Center,
large/significant fires have been historically associated with
conditions similar to those forecast across the Coastal Plains on
Tuesday through Thursday. We will continue to monitor the forecast
and evaluate the need for enhanced fire danger messaging during the
middle of next week.
&&
.AVIATION...
(12Z TAFS)
Issued at 625 AM CDT Sun Aug 6 2023
VFR conditions expected through the TAF period. Brief MVFR
conditions are possible early morning from ALI to VCT due to
patchy fog and low clouds, but is not expected to last long
enough to cause significant aviation impacts. Plus, the
probability of MVFR conditions occurring at a TAF site is very
low. Therefore, have not included in the TAFs. Surface winds will
generally be south to southeast with gusts around 25 knots
possible.
&&
.MARINE...
Issued at 341 AM CDT Sun Aug 6 2023
Onshore flow will generally be weak to moderate today and Monday
with winds across the bays south of Port Aransas strengthening to
moderate levels each afternoon. Isolated showers and thunderstorms
may occur over portions of the offshore coastal waters Monday. Moderate
south to southeast flow is expected next week with winds
increasing Tuesday and Wednesday afternoon to 20-25 knots for the
bays and nearshore waters south of Port Aransas. Therefore, Small
Craft Exercise Caution with periods of Small Craft Advisory
conditions can be expected next week.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 99 79 99 80 / 0 0 0 0
Victoria 102 79 102 78 / 0 0 0 0
Laredo 109 79 109 79 / 0 0 0 0
Alice 106 76 106 76 / 0 0 0 0
Rockport 95 82 95 82 / 0 0 0 0
Cotulla 110 79 110 78 / 0 0 0 0
Kingsville 103 78 104 78 / 0 0 0 0
Navy Corpus 94 83 94 83 / 0 0 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Heat Advisory from noon today to 8 PM CDT this evening for
TXZ229-232>234-239-245>247-342>347-442-443-447.
Excessive Heat Warning from noon today to 8 PM CDT this evening
for TXZ230-231-240>244.
GM...None.
&&
SHORT TERM...TE
LONG TERM....JCP
AVIATION...TE/81Hazardous weather outlook, Aug 6, 3:51 AM CST, 8 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
451 AM CDT Sun Aug 6 2023
TXZ229>234-239>247-342>347-442-443-447-071000-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-Jim Wells-
Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Aransas-
Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces-
Coastal San Patricio-Aransas Islands-Coastal Refugio-Coastal Calhoun-
Kleberg Islands-Nueces Islands-Calhoun Islands-
451 AM CDT Sun Aug 6 2023
This Hazardous Weather Outlook is for south Texas.
.DAY ONE...Today and tonight.
Excessive Heat Warning and Heat Advisory are in effect from noon to 8
pm.
Elevated Fire Weather conditions expected this afternoon through 9
pm.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Heat index values between 110-114 degrees are expected through the
upcoming week across much of South Texas.
Dangerous heat index values of 115 degrees or greater will be
possible across the Coastal Plains and eastern Brush Country each
afternoon.
Elevated fire weather conditions will be possible each afternoon,
mainly across the Brush Country and inland Coastal Plains, especially
Tuesday through Thursday afternoon.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
GMZ231-232-236-237-250-255-270-275-071000-
Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays-
Copano, Aransas, and Redfish Bays-
San Antonio, Mesquite, and Espiritu Santo Bays-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM-
451 AM CDT Sun Aug 6 2023
This Hazardous Weather Outlook is for Gulf of Mexico.
.DAY ONE...Today and tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Small Craft Advisories will be possible Monday through Wednesday
afternoons for the bays and nearshore waters south of Port Aransas.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
TE/JCP
Excessive Heat, Inland Nueces County
- When
- August 6, 12:00 PM CST to 7:00 PM CST
- Where
- Inland Nueces County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Heat index values ranged from 115 to 118 degrees.
Excessive Heat, Inland Kleberg County
- When
- August 6, 12:00 PM CST to 7:00 PM CST
- Where
- Inland Kleberg County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.427, -97.668 (the zone’s center; the record gives no point)
Heat index values ranged from 116 to 120 degrees.
Excessive Heat, Jim Wells
- When
- August 6, 12:00 PM CST to 7:00 PM CST
- Where
- Jim Wells forecast zone
- Reported by
- ASOS
- Coordinates
- 27.731, -98.090 (the zone’s center; the record gives no point)
Heat index values ranged from 115 to 119 degrees.
Heat, Coastal Nueces County
- When
- August 6, 12:00 PM CST to 6:00 PM CST
- Where
- Coastal Nueces County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Heat index values ranged from 110 to 114 degrees.
Heat, Coastal Aransas County
- When
- August 6, 12:00 PM CST to 6:00 PM CST
- Where
- Coastal Aransas County forecast zone
- Reported by
- ASOS
- Coordinates
- 28.015, -97.074 (the zone’s center; the record gives no point)
Heat index values ranged from 110 to 112 degrees.
Heat, Victoria
- When
- August 6, 12:00 PM CST to 6:00 PM CST
- Where
- Victoria forecast zone
- Reported by
- ASOS
- Coordinates
- 28.796, -96.971 (the zone’s center; the record gives no point)
Heat index values ranged from 111 to 114 degrees.
Heat, Inland Calhoun County
- When
- August 6, 12:00 PM CST to 6:00 PM CST
- Where
- Inland Calhoun County forecast zone
- Reported by
- ASOS
- Coordinates
- 28.439, -96.615 (the zone’s center; the record gives no point)
Heat index values ranged from 110 to 114 degrees.
Heat, Webb
- When
- August 6, 1:00 PM CST to 7:00 PM CST
- Where
- Webb forecast zone
- Reported by
- AWOS
- Coordinates
- 27.761, -99.332 (the zone’s center; the record gives no point)
Heat index values ranged from 110 to 112 degrees.
Heat, La Salle
- When
- August 6, 1:00 PM CST to 7:00 PM CST
- Where
- La Salle forecast zone
- Reported by
- ASOS
- Coordinates
- 28.345, -99.100 (the zone’s center; the record gives no point)
Heat index values ranged from 110 to 112 degrees.
Excessive Heat, Inland Nueces County
- When
- August 7, 12:00 PM CST to 7:00 PM CST
- Where
- Inland Nueces County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Heat index values ranged from 117 to 120 degrees.
Excessive Heat, Inland Kleberg County
- When
- August 7, 12:00 PM CST to 7:00 PM CST
- Where
- Inland Kleberg County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.427, -97.668 (the zone’s center; the record gives no point)
Heat index values ranged from 119 to 124 degrees.
Excessive Heat, Jim Wells
- When
- August 7, 12:00 PM CST to 7:00 PM CST
- Where
- Jim Wells forecast zone
- Reported by
- ASOS
- Coordinates
- 27.731, -98.090 (the zone’s center; the record gives no point)
Heat index values ranged from 115 to 119 degrees.
Heat, Victoria
- When
- August 7, 12:00 PM CST to 6:00 PM CST
- Where
- Victoria forecast zone
- Reported by
- ASOS
- Coordinates
- 28.796, -96.971 (the zone’s center; the record gives no point)
Heat index values ranged from 110 to 112 degrees.
Heat, Coastal Nueces County
- When
- August 7, 12:00 PM CST to 6:00 PM CST
- Where
- Coastal Nueces County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Heat index values ranged from 110 to 114 degrees.
Heat, Coastal Aransas County
- When
- August 7, 12:00 PM CST to 6:00 PM CST
- Where
- Coastal Aransas County forecast zone
- Reported by
- ASOS
- Coordinates
- 28.015, -97.074 (the zone’s center; the record gives no point)
Heat index values ranged from 110 to 112 degrees.
Excessive Heat, Inland Kleberg County
- When
- August 8, 12:00 PM CST to 7:00 PM CST
- Where
- Inland Kleberg County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.427, -97.668 (the zone’s center; the record gives no point)
Heat index values ranged from 119 to 123 degrees.
Excessive Heat, Inland Nueces County
- When
- August 8, 12:00 PM CST to 7:00 PM CST
- Where
- Inland Nueces County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Heat index values ranged from 116 to 119 degrees.
Excessive Heat, Jim Wells
- When
- August 8, 12:00 PM CST to 7:00 PM CST
- Where
- Jim Wells forecast zone
- Reported by
- ASOS
- Coordinates
- 27.731, -98.090 (the zone’s center; the record gives no point)
Heat index values ranged from 116 to 119 degrees.
Heat, Coastal Nueces County
- When
- August 8, 12:00 PM CST to 6:00 PM CST
- Where
- Coastal Nueces County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Heat index values ranged from 110 to 114 degrees.
Heat, Inland Calhoun County
- When
- August 8, 3:00 PM CST to 6:00 PM CST
- Where
- Inland Calhoun County forecast zone
- Reported by
- AWOS
- Coordinates
- 28.439, -96.615 (the zone’s center; the record gives no point)
Heat index values ranged from 110 to 112 degrees.
Heat, Victoria
- When
- August 8, 3:00 PM CST to 6:00 PM CST
- Where
- Victoria forecast zone
- Reported by
- ASOS
- Coordinates
- 28.796, -96.971 (the zone’s center; the record gives no point)
Heat index values ranged from 110 to 112 degrees.
Heat, La Salle
- When
- August 8, 4:00 PM CST to 7:00 PM CST
- Where
- La Salle forecast zone
- Reported by
- ASOS
- Coordinates
- 28.345, -99.100 (the zone’s center; the record gives no point)
Heat index values ranged from 110 to 112 degrees.
Heat, Webb
- When
- August 8, 4:00 PM CST to 7:00 PM CST
- Where
- Webb forecast zone
- Reported by
- AWOS
- Coordinates
- 27.761, -99.332 (the zone’s center; the record gives no point)
Heat index values ranged from 110 to 112 degrees.
Excessive Heat, Inland Kleberg County
- When
- August 9, 11:00 AM CST to 7:00 PM CST
- Where
- Inland Kleberg County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.427, -97.668 (the zone’s center; the record gives no point)
Heat index values ranged from 119 to 122 degrees.
Excessive Heat, Inland Nueces County
- When
- August 9, 11:00 AM CST to 7:00 PM CST
- Where
- Inland Nueces County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Heat index values ranged from 116 to 119 degrees.
Excessive Heat, Jim Wells
- When
- August 9, 12:00 PM CST to 7:00 PM CST
- Where
- Jim Wells forecast zone
- Reported by
- ASOS
- Coordinates
- 27.731, -98.090 (the zone’s center; the record gives no point)
Heat index values ranged from 116 to 119 degrees.
Excessive Heat, Victoria
- When
- August 9, 12:00 PM CST to 6:00 PM CST
- Where
- Victoria forecast zone
- Reported by
- ASOS
- Coordinates
- 28.796, -96.971 (the zone’s center; the record gives no point)
Heat index values ranged from 114 to 116 degrees.
Heat, Coastal Nueces County
- When
- August 9, 12:00 PM CST to 6:00 PM CST
- Where
- Coastal Nueces County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Heat index values ranged from 111 to 115 degrees.
Heat, Inland San Patricio County
- When
- August 9, 12:00 PM CST to 6:00 PM CST
- Where
- Inland San Patricio County forecast zone
- Reported by
- AWOS
- Coordinates
- 28.009, -97.518 (the zone’s center; the record gives no point)
Heat index values ranged from 110 to 114 degrees.
Heat, Coastal Aransas County
- When
- August 9, 12:00 PM CST to 6:00 PM CST
- Where
- Coastal Aransas County forecast zone
- Reported by
- ASOS
- Coordinates
- 28.015, -97.074 (the zone’s center; the record gives no point)
Heat index values ranged from 110 to 114 degrees.
Heat, Inland Calhoun County
- When
- August 9, 12:00 PM CST to 6:00 PM CST
- Where
- Inland Calhoun County forecast zone
- Reported by
- AWOS
- Coordinates
- 28.439, -96.615 (the zone’s center; the record gives no point)
Heat index values ranged from 110 to 113 degrees.
Heat, Webb
- When
- August 9, 1:00 PM CST to 8:00 PM CST
- Where
- Webb forecast zone
- Reported by
- AWOS
- Coordinates
- 27.761, -99.332 (the zone’s center; the record gives no point)
Heat index values ranged from 110 to 113 degrees.
Heat, La Salle
- When
- August 9, 1:00 PM CST to 8:00 PM CST
- Where
- La Salle forecast zone
- Reported by
- ASOS
- Coordinates
- 28.345, -99.100 (the zone’s center; the record gives no point)
Heat index values ranged from 111 to 115 degrees.
Heat, McMullen
- When
- August 9, 1:00 PM CST to 8:00 PM CST
- Where
- McMullen forecast zone
- Reported by
- AWOS
- Coordinates
- 28.353, -98.568 (the zone’s center; the record gives no point)
Heat index values ranged from 110 to 113 degrees.
Excessive Heat, Inland Kleberg County
- When
- August 10, 11:00 AM CST to 7:00 PM CST
- Where
- Inland Kleberg County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.427, -97.668 (the zone’s center; the record gives no point)
Heat index values ranged from 121 to 125 degrees.
Excessive Heat, Inland Nueces County
- When
- August 10, 11:00 AM CST to 7:00 PM CST
- Where
- Inland Nueces County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Heat index values ranged from 117 to 120 degrees.
Excessive Heat, Jim Wells
- When
- August 10, 11:00 AM CST to 7:00 PM CST
- Where
- Jim Wells forecast zone
- Reported by
- ASOS
- Coordinates
- 27.731, -98.090 (the zone’s center; the record gives no point)
Heat index values ranged from 117 to 120 degrees.
Excessive Heat, Coastal Nueces County
- When
- August 10, 11:00 AM CST to 6:00 PM CST
- Where
- Coastal Nueces County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Heat index values ranged from 115 to 117 degrees.
Excessive Heat, Inland San Patricio County
- When
- August 10, 11:00 AM CST to 6:00 PM CST
- Where
- Inland San Patricio County forecast zone
- Reported by
- AWOS
- Coordinates
- 28.009, -97.518 (the zone’s center; the record gives no point)
Heat index values ranged from 115 to 117 degrees.
Heat, Inland Calhoun County
- When
- August 10, 12:00 PM CST to 6:00 PM CST
- Where
- Inland Calhoun County forecast zone
- Reported by
- AWOS
- Coordinates
- 28.439, -96.615 (the zone’s center; the record gives no point)
Heat index values ranged from 110 to 113 degrees.
Heat, Victoria
- When
- August 10, 12:00 PM CST to 6:00 PM CST
- Where
- Victoria forecast zone
- Reported by
- ASOS
- Coordinates
- 28.796, -96.971 (the zone’s center; the record gives no point)
Heat index values ranged from 111 to 115 degrees.
Excessive Heat, La Salle
- When
- August 10, 1:00 PM CST to 7:00 PM CST
- Where
- La Salle forecast zone
- Reported by
- ASOS
- Coordinates
- 28.345, -99.100 (the zone’s center; the record gives no point)
Heat index values ranged from 114 to 116 degrees.
Heat, Webb
- When
- August 10, 1:00 PM CST to 8:00 PM CST
- Where
- Webb forecast zone
- Reported by
- AWOS
- Coordinates
- 27.761, -99.332 (the zone’s center; the record gives no point)
Heat index values ranged from 110 to 113 degrees.
Heat, McMullen
- When
- August 10, 1:00 PM CST to 8:00 PM CST
- Where
- McMullen forecast zone
- Reported by
- AWOS
- Coordinates
- 28.353, -98.568 (the zone’s center; the record gives no point)
Heat index values ranged from 110 to 113 degrees.
- Excessive Heat
- Heat at or above the local excessive heat warning criteria, or heat that caused deaths.
- Heat
- Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Mississippi, August 6, 20232 deaths · 2 injured · $119,000 · 65 kt wind · 14 events
- Damaging Winds and Lightning Strike in Alabama, August 6, 2023$246,000 · 56 kt wind · 78 events
- Tornadoes and Flash Flooding in Illinois, August 6 to 7, 2023EF2 · 29 events
- Excessive Heat in Florida, August 6 to 9, 202383 events
- Damaging Winds in Georgia, August 6, 2023$50,000 · 60 kt wind · 49 events
- Damaging Winds in South Carolina, August 6 to 7, 2023$18,000 · 60 kt wind · 63 events
- Flash Flood and Hail in Indiana, August 6 to 7, 2023$145,000 · 1 in hail · 7 events
- Heat in Texas, August 6 to 10, 202352 events
- Tornadoes and Damaging Winds in Indiana, August 6 to 7, 2023EF1 · 24 events
- Damaging Winds in Illinois, August 6 to 7, 2023$48,000 · 56 kt wind · 4 events
- Excessive Heat in Louisiana, August 6, 202336 events
- Damaging Winds in North Carolina, August 6, 2023$31,000 · 50 kt wind · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1132807, 1132808, 1132809, 1132810, 1132811, 1132812, 1132813, 1132814, 1132815, 1132816, 1132817, 1132818, 1132819, 1132820, 1132821, 1132963, 1132970, 1132971, 1132973, 1132975, 1132976, 1132977, 1132978, 1132982, 1132986, 1132987, 1132988, 1132990, 1132991, 1132992, 1132993, 1132994, 1132996, 1132997, 1133013, 1133015, 1133016, 1133019, 1133022, 1133028, and more.